Allegra is an antihistamine for fast, effective multi-symptom relief of indoor and outdoor allergies. Allegra provides relief of symptoms including sneezing, runny nose, itchy, watery, red eyes, itchy nose/palate/throat and hives.
Fexofenadine hydrochloride 120mg
Croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, colloidal silicon dioxide, pregelatinized starch and titanium dioxide. Lactose-free.
Pregnant or nursing mothers should not use this product except on the advice of a physician. Before using this product, consult your physician if you have kidney disease, as your dosage may need to be reduced. Do not take within 2 hours of an antacid that contains aluminum or magnesium hydroxide, as these antacids may alter the effectiveness of ALLEGRA® 24 hour. Keep this and all medications safely out of reach of children.
Adults and children 12 years of age and older: Take one 120 mg tablet once daily.